# SDR AU010048

- Difficulty date: January 8, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING FORWARD AND AFT SPARS CONTAINED PITTING CORROSIONIN AREAS OUTBOARD OF RIB NR 13. HEAVY STAINING FOUND IN WING TANKS SUSPECTED FROM CLADOSPORIUM RESINAE.
